MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-26
Medical Device Problem Codes Off-Label Use (1494); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stent remains in the patient.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.The additional graftmaster device referenced and an armada catheter referenced are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient presented for a peripheral percutaneous intervention.A 4x20mm armada 35 and a 2.0x20x150cm armada otw dilatation catheter were advanced to the profunda and dilatation was performed.A left profunda perforation had been observed following.A 2.8x19mm graftmaster stent had been implanted without a device issue reported, however, the perforation had not sealed.Following, balloon dilatation was performed with multiple armada catheters.A 4.0x26mm graftmaster stent was also implanted, however the perforation did not seal.Following, balloon dilatation was performed with multiple armada catheters.The patient was taken to the operating room for further care.Per physician, the graftmaster stents did not cause or contribute to complications or adverse events.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
H6: device code 1494 applied as the device was used in anatomy outside the indications for use.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.It was reported that the graftmaster was used to treat a perforation in the left profunda.It should be noted that the graftmaster instructions for use states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts greater than or equal to 2.75 mm in diameter.The investigation was unable to determine a conclusive cause for the reported failure to seal; however, the subsequent treatments appear to be related to the operational context of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Subsequent to the initial medwatch report, the additional information was received: the perforation was present before any armada catheter was used.There was no complaint, and no device related adverse event against an armada device.It is unknown if the 2.8x19mm or 4.0x26mm graftmaster stents had failed to seal.There was no note regarding this issue and no further information available regarding the graftmaster devices.The surgery was successful, resolving the perforation.Prolonged hospitalization was not reported.Reportedly, no further information is available.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12177510
Report Number2024168-2021-06107
Device Sequence Number1493423
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public08717648176463
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number1012582-26
Device Catalogue Number1012582-26
Device Lot Number9072241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 GRAFTMASTER STENT; 6 FRENCH SHEATH; HEPARIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight61